JournalsprimsVol. 44, No. 1pp. 45–48

Corrigendum to “Decay of Solutions of Wave-type Pseudo-differential Equations over <em>p</em>-adic Fields”

  • W. A. Zúñiga-Galindo

    CINVESTAV–I.P.N., Santiago De Querétaro, Mexico
Corrigendum to “Decay of Solutions of Wave-type Pseudo-differential Equations over <em>p</em>-adic Fields” cover
Download PDF

Cite this article

W. A. Zúñiga-Galindo, Corrigendum to “Decay of Solutions of Wave-type Pseudo-differential Equations over <em>p</em>-adic Fields”. Publ. Res. Inst. Math. Sci. 44 (2008), no. 1, pp. 45–48

DOI 10.2977/PRIMS/1207921075